Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 67, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Apr 3, 2012, 3:34 PM CDT for Collin County, Dallas County, Ellis County, Texas. It was in force for 41 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 3, 2012, 3:34 PM CDT (20:34 UTC)
- Expired
- Apr 3, 2012, 4:15 PM CDT
- In force
- 41 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
Counties Collin County, TX, Dallas County, TX, Ellis County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 75 km from the middle of the area, began a volume at 20:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 3, 3:34 PM CDT | HAIL 1 | Red Oak, TX | QUARTER SIZE HAIL IN RED OAK. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 3, 9:18 AM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
| Apr 3, 12:08 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 8.6 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1939 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 469 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 109 m²/s²
- 0-3 km storm-relative helicity
- 92 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 2.8
The text
As transmitted, in the capitals the NWS used until 2016.
439
WUUS54 KFWD 032034
SVRFWD
TXC085-113-139-032115-
/O.NEW.KFWD.SV.W.0067.120403T2034Z-120403T2115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
334 PM CDT TUE APR 3 2012
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
COLLIN COUNTY IN NORTH CENTRAL TEXAS...
EASTERN DALLAS COUNTY IN NORTH CENTRAL TEXAS...
EASTERN ELLIS COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 415 PM CDT
* AT 333 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PING PONG BALL
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 65 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM MCKINNEY TO 3 MILES
SOUTHEAST OF DALLAS TO 5 MILES WEST OF PALMER...MOVING EAST AT
30 MPH. A TORNADO WARNING REMAINS IN EFFECT FOR EASTERN DALLAS
COUNTY.
* SEVERE THUNDERSTORMS WILL BE NEAR...
GARLAND...ENNIS...PALMER AND MURPHY AROUND 340 PM...
SACHSE...SUNNYVALE...ROWLETT AND MESQUITE AROUND 345 PM...
ANNA AND WYLIE AROUND 350 PM...
THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-35E BETWEEN MILE MARKERS 19 AND 77...
I-20 BETWEEN MILE MARKERS 459 AND 475...
I-30 BETWEEN MILE MARKERS 36 AND 52...
I-45 BETWEEN MILE MARKERS 253 AND 284...
I-635 BETWEEN MILE MARKERS 14 AND 31.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM TUESDAY EVENING FOR
EASTERN TEXAS.
&&
LAT...LON 3340 9643 3305 9647 3298 9652 3254 9653
3253 9651 3244 9648 3241 9644 3235 9645
3232 9640 3213 9679 3339 9684
TIME...MOT...LOC 2033Z 249DEG 26KT 3324 9664 3279 9667
3245 9672
$$
CAVANAUGH2 follow-up statements
747
WWUS54 KFWD 032102
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
402 PM CDT TUE APR 3 2012
TXC085-113-139-032115-
/O.CON.KFWD.SV.W.0067.000000T0000Z-120403T2115Z/
DALLAS TX-ELLIS TX-COLLIN TX-
402 PM CDT TUE APR 3 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR CENTRAL COLLIN...EASTERN ELLIS AND EASTERN DALLAS COUNTIES...
AT 402 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM NEAR BLUE RIDGE TO MESQUITE TO
ENNIS...MOVING EAST AT 30 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT TUESDAY EVENING
FOR EASTERN TEXAS.
&&
LAT...LON 3305 9647 3298 9652 3254 9653 3245 9649
3241 9644 3235 9646 3232 9640 3213 9679
3288 9673 3340 9660 3340 9647 3340 9644
TIME...MOT...LOC 2102Z 249DEG 26KT 3332 9641 3287 9644
3253 9649
$$
DUNN840
WWUS54 KFWD 032116 RRA
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
416 PM CDT TUE APR 3 2012
TXC085-113-139-032126-
/O.EXP.KFWD.SV.W.0067.000000T0000Z-120403T2115Z/
DALLAS TX-ELLIS TX-COLLIN TX-
416 PM CDT TUE APR 3 2012
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL COLLIN...EASTERN ELLIS
AND EASTERN DALLAS COUNTIES EXPIRES AT 415 PM CDT...
AT 416 PM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING
WEAKENED AND WAS NO LONGER SEVERE. THESE ARE STILL STRONG STORMS
AND WILL BE CAPABLE OF PRODUCING SMALL HAIL AND GUSTY WINDS ALONG
WITH FREQUENT LIGHTNING.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT TUESDAY EVENING
FOR EASTERN TEXAS.
LAT...LON 3305 9647 3298 9652 3254 9653 3245 9649
3241 9644 3235 9646 3232 9640 3213 9679
3288 9673 3340 9660 3340 9647 3340 9644
TIME...MOT...LOC 2102Z 249DEG 26KT 3332 9641 3287 9644
3253 9649
$$
DUNNWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 2:44 PM CDT, 50 minutes earlier.
Area forecast discussion, Apr 3, 2:44 PM CDT, 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 244 PM CDT TUE APR 3 2012 .DISCUSSION... SEVERE WEATHER THREAT WILL SHIFT EASTWARD SLOWLY BUT WILL CONTINUE INTO THE OVERNIGHT HOURS AS STRONG VORT LOBE ROTATING AROUND UPPER LOW STEEPENS LAPSE RATES OVER NORTH TEXAS. ANY STORMS THAT FORM AHEAD OF THE LINE ARE ENCOUNTERING A MOIST AIRMASS WITH STRONG LOW LEVEL SHEAR. THEY HAVE BEEN RAPIDLY TRANSITIONING INTO SUPER CELL STORMS AND THUS THE TORNADO THREAT WILL CONTINUE INTO THE EVENING HOURS AS WELL. AS THE DRY LINE PUSHES EAST LATER TODAY...CONVECTION SHOULD WEAKEN AND THEN SHUT OFF BY SUNRISE. NORTH TEXAS SHOULD REMAIN DRY THROUGH SATURDAY AFTERNOON AS RIDGING OCCURS ALOFT. THE NEXT COLD FRONT IS PROGGED TO DROP INTO NORTH TEXAS AND STALL SATURDAY EVENING THROUGH MONDAY MORNING. I HAVE CONTINUED THE LOW POPS FOR THAT TIME FRAME. 84 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 57 77 56 77 58 / 20 5 5 0 0 WACO, TX 58 78 55 80 56 / 30 5 0 0 0 PARIS, TX 60 75 54 74 54 / 70 10 10 5 0 DENTON, TX 56 76 55 77 55 / 20 5 5 0 0 MCKINNEY, TX 57 75 55 75 53 / 40 5 5 5 0 DALLAS, TX 58 77 57 78 58 / 30 5 5 0 0 TERRELL, TX 58 76 56 76 57 / 50 5 5 0 0 CORSICANA, TX 59 77 57 79 59 / 50 5 5 0 0 TEMPLE, TX 59 78 56 81 58 / 30 5 0 0 0 MINERAL WELLS, TX 52 77 53 78 55 / 10 0 5 0 0 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && /
Hazardous weather outlook, Apr 3, 2:29 PM CDT, 1 hour 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 229 PM CDT TUE APR 3 2012 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-041145- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 229 PM CDT TUE APR 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. SEVERE THUNDERSTORMS CONTAINING VERY LARGE HAIL...DAMAGING WINDS...AND FREQUENT CLOUD TO GROUND LIGHTNING ARE CONTINUING ACROSS THE EASTERN TWO THIRDS OF NORTH TEXAS. STRONG TORNADOES ARE POSSIBLE WITH DISCRETE SUPERCELL THUNDERSTORMS THAT OCCUR OUT AHEAD OF THE MAIN LINE OF STORMS. GREATEST THREAT FOR DISCRETE SUPERCELLS WILL FROM BE ALONG AND EAST OF INTERSTATE 35. STORMS ARE EXPECTED TO END FROM WEST TO EAST LATE THIS EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS ANOTHER CHANCE FOR THUNDERSTORMS SATURDAY NIGHT THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY EAST OF A DECATUR...WEATHERFORD... HAMILTON...AND LAMPASAS LINE THROUGH THIS EVENING FOR THE THREAT OF VERY LARGE HAIL...DAMAGING WINDS...AND A FEW STRONG TORNADOES.
In the hours before
Local storm report, Apr 3, 3:16 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
316 PM CDT TUE APR 03 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0312 PM TORNADO CAMPBELL 33.15N 95.95W
04/03/2012 HUNT TX LAW ENFORCEMENT
TORNADO THAT WAS ON THE GROUND BETWEEN LOAN OAK AND
CAMPBELL HAS LIFTED 3 E OF CAMPBELL.Local storm report, Apr 3, 3:21 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
321 PM CDT TUE APR 03 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM HAIL 1 N SEAGOVILLE 32.64N 96.53W
04/03/2012 E1.50 INCH DALLAS TX PUBLIC
JUST N OF SEAGOVILLELocal storm report, Apr 3, 3:28 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
328 PM CDT TUE APR 03 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0323 PM TORNADO 4 S CUMBY 33.09N 95.85W
04/03/2012 HOPKINS TX LAW ENFORCEMENT
TORNADO REPORTED JUST S OF 30 AT FM 1567W.Local storm report, Apr 3, 3:29 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
329 PM CDT TUE APR 03 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0156 PM TSTM WND DMG GRAND PRAIRIE 32.75N 96.98W
04/03/2012 DALLAS TX PUBLIC
110TH STREET IN GRAND PRAIRIE. FUNNEL NOTED 100 YDS FROM
LOCATION. EVIDENCE OF SOME ROOF DAMAGE IN THE AREA.Local storm report, Apr 3, 3:33 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
333 PM CDT TUE APR 03 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM HAIL KILLEEN 31.13N 97.73W
04/03/2012 E1.00 INCH BELL TX TRAINED SPOTTERLocal storm report, Apr 3, 3:34 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
334 PM CDT TUE APR 03 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0332 PM TSTM WND DMG GRAND PRAIRIE 32.75N 96.98W
04/03/2012 DALLAS TX TRAINED SPOTTER
AVE J AND HWY 360 IN GRAND PRAIRIE. VERY LARGE BRANCHES
BROKEN, STREET SIGNS BENT OVER, AND OTHER DAMAGE WHERE
ROTATING WALL CLOUD PASSED OVER.The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 10:46 PM CDT | Severe Thunderstorm Warning | FWD | Young | 59 min |
| Apr 3, 7:00 AM CDT | Special Weather Statement | FWD | Stephens, Young | 30 min |
| Apr 3, 7:28 AM CDT | Special Weather Statement | FWD | Young | 32 min |
| Apr 3, 7:32 AM CDT | Severe Thunderstorm Warning | FWD | Jack, Young | 58 min |
| Apr 3, 8:11 AM CDT | Severe Thunderstorm Warning | FWD | Eastland | 49 min |
| Apr 3, 8:29 AM CDT | Severe Thunderstorm Warning | FWD | Jack, Young | 46 min |
| Apr 3, 8:35 AM CDT | Special Weather Statement | FWD | Montague | 25 min |
| Apr 3, 8:58 AM CDT | Severe Thunderstorm Warning | FWD | Eastland | 47 min |
| Apr 3, 9:01 AM CDT | Special Weather Statement | FWD | Palo Pinto | 29 min |
| Apr 3, 9:11 AM CDT | Severe Thunderstorm Warning | FWD | Jack, Palo Pinto, Young | 49 min |
| Apr 3, 9:27 AM CDT | Special Weather Statement | FWD | Palo Pinto | 33 min |
| Apr 3, 9:41 AM CDT | Special Weather Statement | FWD | Comanche | 34 min |
| Apr 3, 9:49 AM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto | 41 min |
| Apr 3, 10:00 AM CDT | Special Weather Statement | FWD | Erath | 30 min |
| Apr 3, 10:04 AM CDT | Severe Thunderstorm Warning | FWD | Comanche, Eastland, Erath | 56 min |
| Apr 3, 10:24 AM CDT | Severe Thunderstorm Warning | FWD | Jack, Palo Pinto | 51 min |
| Apr 3, 10:40 AM CDT | Special Weather Statement | FWD | Palo Pinto | 35 min |
| Apr 3, 10:51 AM CDT | Severe Thunderstorm Warning | FWD | Erath, Hood, Palo Pinto, Parker | 39 min |
| Apr 3, 11:11 AM CDT | Severe Thunderstorm Warning | FWD | Jack | 49 min |
| Apr 3, 11:28 AM CDT | Severe Thunderstorm Warning | FWD | Parker | 28 min |
| Apr 3, 11:35 AM CDT | Severe Thunderstorm Warning | FWD | Montague | 40 min |
| Apr 3, 11:42 AM CDT | Severe Thunderstorm Warning | FWD | Erath, Palo Pinto | 48 min |
| Apr 3, 11:50 AM CDT | Special Weather Statement | FWD | Erath, Hood | 25 min |
| Apr 3, 11:59 AM CDT | Severe Thunderstorm Warning | FWD | Hood, Parker | 61 min |
| Apr 3, 12:05 PM CDT | Severe Thunderstorm Warning | FWD | Jack | 55 min |
| Apr 3, 12:08 PM CDT | Severe Thunderstorm Warning | FWD | Montague | 67 min |
| Apr 3, 12:18 PM CDT | Severe Thunderstorm Warning | FWD | Johnson | 57 min |
| Apr 3, 12:44 PM CDT | Tornado Warning | FWD | Johnson, Tarrant | 46 min |
| Apr 3, 12:51 PM CDT | Severe Thunderstorm Warning | FWD | Hood, Johnson, Parker, Tarrant | 54 min |
| Apr 3, 12:55 PM CDT | Tornado Warning | FWD | Dallas, Ellis | 50 min |
| Apr 3, 1:16 PM CDT | Tornado Warning | FWD | Parker, Tarrant | 44 min |
| Apr 3, 1:21 PM CDT | Severe Thunderstorm Warning | FWD | Montague | 39 min |
| Apr 3, 1:25 PM CDT | Tornado Warning | FWD | Dallas, Tarrant | 50 min |
| Apr 3, 1:26 PM CDT | Tornado Warning | FWD | Dallas | 49 min |
| Apr 3, 1:28 PM CDT | Severe Thunderstorm Warning | FWD | Bosque | 47 min |
| Apr 3, 1:34 PM CDT | Severe Thunderstorm Warning | FWD | Hood, Johnson, Somervell, Tarrant | 41 min |
| Apr 3, 1:45 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Johnson | 45 min |
| Apr 3, 1:45 PM CDT | Severe Thunderstorm Warning | FWD | Tarrant | 60 min |
| Apr 3, 1:50 PM CDT | Severe Thunderstorm Warning | FWD | Denton, Wise | 40 min |
| Apr 3, 2:03 PM CDT | Tornado Warning | FWD | Denton | 42 min |
| Apr 3, 2:12 PM CDT | Severe Thunderstorm Warning | FWD | Delta, Hopkins, Hunt | 63 min |
| Apr 3, 2:13 PM CDT | Tornado Warning | FWD | Collin, Dallas, Rockwall | 62 min |
| Apr 3, 2:13 PM CDT | Tornado Warning | FWD | Collin, Dallas, Denton, Tarrant | 47 min |
| Apr 3, 2:15 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Hill | 60 min |
| Apr 3, 2:19 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Tarrant | 26 min |
| Apr 3, 2:34 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Ellis | 56 min |
| Apr 3, 2:37 PM CDT | Severe Thunderstorm Warning | FWD | Hopkins, Rains | 68 min |
| Apr 3, 2:42 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Dallas, Denton, Tarrant | 63 min |
| Apr 3, 2:42 PM CDT | Tornado Warning | FWD | Delta, Hopkins, Hunt | 48 min |
| Apr 3, 2:45 PM CDT | Tornado Warning | FWD | Dallas, Tarrant | 17 min |
| Apr 3, 2:55 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Hill, Johnson | 65 min |
| Apr 3, 3:03 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, McLennan | 42 min |
| Apr 3, 3:15 PM CDT | Tornado Warning | FWD | Dallas, Kaufman, Rockwall | 45 min |
| Apr 3, 3:20 PM CDT | Severe Thunderstorm Warning | FWD | Bell, Coryell | 40 min |
| Apr 3, 3:25 PM CDT | Tornado Warning | FWD | Delta, Hopkins | 50 min |
| Apr 3, 3:28 PM CDT | Severe Thunderstorm Warning | FWD | Delta, Hopkins, Hunt | 62 min |
| Apr 3, 3:44 PM CDT | Severe Thunderstorm Warning | FWD | Hill, McLennan | 46 min |
| Apr 3, 3:50 PM CDT | Tornado Warning | FWD | Collin, Hunt, Rockwall | 40 min |
| Apr 3, 4:02 PM CDT | Severe Thunderstorm Warning | FWD | Kaufman | 58 min |
| Apr 3, 4:02 PM CDT | Severe Thunderstorm Warning | FWD | Lamar | 28 min |
| Apr 3, 4:13 PM CDT | Tornado Warning | FWD | Delta, Hopkins, Lamar | 33 min |
| Apr 3, 4:17 PM CDT | Severe Thunderstorm Warning | FWD | Falls, Hill, Limestone, McLennan, Navarro | 43 min |
| Apr 3, 4:24 PM CDT | Severe Thunderstorm Warning | FWD | Ellis | 51 min |
| Apr 3, 4:27 PM CDT | Tornado Warning | FWD | Hunt | 48 min |
| Apr 3, 4:31 PM CDT | Severe Thunderstorm Warning | FWD | Hopkins, Rains | 44 min |
| Apr 3, 4:37 PM CDT | Severe Thunderstorm Warning | FWD | Fannin, Hunt | 53 min |
| Apr 3, 4:56 PM CDT | Severe Thunderstorm Warning | FWD | Kaufman, Van Zandt | 64 min |
| Apr 3, 4:56 PM CDT | Tornado Warning | FWD | Delta, Hunt, Lamar | 20 min |
| Apr 3, 4:57 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Falls, Freestone, Henderson, Hill, Limestone and 3 more | 63 min |
| Apr 3, 5:00 PM CDT | Severe Thunderstorm Warning | FWD | Delta, Hopkins, Lamar, Rains | 60 min |
| Apr 3, 5:11 PM CDT | Tornado Warning | FWD | Hopkins | 49 min |
| Apr 3, 5:36 PM CDT | Tornado Warning | FWD | Hopkins | 24 min |
| Apr 3, 5:51 PM CDT | Severe Thunderstorm Warning | FWD | Rains, Van Zandt | 54 min |
| Apr 3, 5:54 PM CDT | Severe Thunderstorm Warning | FWD | Bell, Falls, Limestone, Milam | 66 min |
| Apr 3, 5:58 PM CDT | Severe Thunderstorm Warning | FWD | Freestone, Henderson, Navarro | 62 min |
| Apr 3, 6:24 PM CDT | Special Weather Statement | FWD | Anderson | 36 min |
| Apr 3, 6:25 PM CDT | Severe Thunderstorm Warning | FWD | Anderson | 65 min |
| Apr 3, 6:52 PM CDT | Severe Thunderstorm Warning | FWD | Anderson, Freestone | 38 min |
| Apr 3, 6:59 PM CDT | Severe Thunderstorm Warning | FWD | Milam, Robertson | 46 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.